It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-23-2012, 08:06 AM   #1
Newbie
(male)
 
Join Date: Oct 2012
Location: Nepal
Posts: 2
bgmaster HB User
help ! help !!

Hello ! i am suffering from bitter tongue since 2 years . my doctor told that i am suffering from GERD ,stomach ulcer and irritation in esophagus.he suggest me to take OMEPRAZOLE.after taking this medicine i feel more bitter tongue. i told this effect to my doctor . he suggest me to take pantoprazole but my tongue still remain bitter. why this happen to me ? what is the cause ? is there any solution of it?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!